![]() |
Volumn 21, Issue 19, 1996, Pages 1523-1525
|
Exact and approximate solutions of Maxwell's equations for a confocal cavity
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
APPROXIMATION THEORY;
BOUNDARY CONDITIONS;
EIGENVALUES AND EIGENFUNCTIONS;
ELECTRIC FIELDS;
INTEGRAL EQUATIONS;
LASER RESONATORS;
MAGNETIC FIELDS;
VECTORS;
HERTZ VECTOR;
PARAXIAL APPROXIMATIONS;
SCALAR GAUSSIAN BEAMS;
MAXWELL EQUATIONS;
|
EID: 0030258576
PISSN: 01469592
EISSN: None
Source Type: Journal
DOI: 10.1364/OL.21.001523 Document Type: Article |
Times cited : (41)
|
References (11)
|